# SDR HEEA956172

- Difficulty date: December 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7171A
- Make and model: Bolkms BO105S
- Aircraft serial: S838
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: PR60321
- Condition: Leaking
- Location: Pitot Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEAKING BEYOND LIMITS. REMOVED AND REPLACED WITH SERVICEABLE PITOT TUBE.
